# SDR REXA2024101000860

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 22,545 hours, 17,206 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE HYD 3 LOW PRESSURE AND IB GND SPOILERS CAUTION MESSAAGES.  RAN QRH AND MESSAGE REMAINED.  CREW REQUIRED MANUAL GEAR EXTENSION TO LAND. REF NRWC #877435. OPS CHECK & LEAK CHECK & R/R OF 3A & 3B PUMPS. OPS  CHECK GOOD IAW 29-12-03. OK FOR SVC
